A radical approach to promote multiferroic coupling in double perovskites

TitreA radical approach to promote multiferroic coupling in double perovskites
Type de publicationJournal Article
Nouvelles publications2009
AuteursSingh, MP, Truong, KD, Fournier, P, Rauwel, P, Rauwel, E, Carignan, LP, MÈnard, D
JournalJournal of Magnetism and Magnetic Materials
Volume321
Pagination1743 - 1747
ISBN0304-8853
Mots clésDouble perovskite
URLhttp://www.sciencedirect.com/science/article/B6TJJ-4VJSRYN-D/2/b3db5c1b20d7be741e8801ffec4271bf
Texte complet
Undefined